MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/08860229109022164

Медицинская библиотека · Renal failure · 1991

Cyclosporin-associated thrombotic microangiopathy: successful retreatment with cyclosporin.

Bolin P, Jennette J C, Mandel S R

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

This report describes a patient who developed cyclosporin-induced thrombotic microangiopathy in a renal allograft. Cyclosporin-induced thrombotic microangiopathy is considered by many as a contraindication to subsequent therapy with cyclosporin. This case is notable for successful treatment with cyclosporin following resolution of thrombotic microangiopathy in a renal allograft.

Для цитирования: Bolin P, Jennette J C, Mandel S R. Cyclosporin-associated thrombotic microangiopathy: successful retreatment with cyclosporin.. Renal failure. 1991. DOI: 10.3109/08860229109022164.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.